# SDR ASAA2021082736194

- Difficulty date: August 27, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,808 hours, 26,430 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 182A53024
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LWER SKIN IS CRACKED AT APPROX STA 100 12 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED RH HORZ LOWER SKIN CRACK AT APPROX STA 100 12" FWD OF REAR SPAR IAW 737-900 SRM 55-10-01-2R-11 AND ALASKA AIRLINES EA NO CMPT 55EA-23891.
